Please use this identifier to cite or link to this item:
Title: On (Co)homology of 2-types and crossed modules
Authors: Datuashvili, T
Pirashvili, T
First Published: 1-Oct-2001
Citation: JOURNAL OF ALGEBRA, 2001, 244 (1), pp. 352-365
DOI Link: 10.1006/jabr.2001.8919
ISSN: 0021-8693
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.